# SDR QXEA2017072000481

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR FWD OUTBOARD ANGLE SHOWS EVIDENCE OF CORROSION. REMOVED AND DISCARDED FWD OTBD ANGLE IAW SRM 51-41-05. INSTALLED A NEW FWD OTBD ANGLE IAW DWG 85217008, REV A.
